# SDR DALA2014110706007

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 40,489 hours, 20,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 869
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  CORROSION WAS FOUND ON THE INNER SURFACE OF SKIN DOUBLER AT BS 869 JUST ABOVE S-25L.  MAINTENANCE REPAIRED IAW ERA 508435-14.
